# SDR AALA202203081156

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 54,426 hours, 34,494 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  GOT SMOKE LAVATORY ECAM IN CRUISE. CLEARED ON ITS OWN WITHIN 30S. NO SIGN OF SMOKE IN ANY LAVATORY. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-12-00.
